# SDR COMA0260274

- Difficulty date: April 22, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 2,940 hours, 2,655 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1091
- Condition: Malfunctioned
- Location: Nlg
- Part time: 2,940 hours, 2,654 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5468 GEAR DISAGREE WHEN GEAR LOWERED AT 200 KTS.  REPLACED THE NLG PRIORITY VALVE.
